Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
CONSTRUCTIVE STABILIZATION OF QUADRATIC-INPUT NONLINEAR SYSTEMS WITH BOUNDED CONTROLS
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Optimization and Systems Theory. KTH, School of Electrical Engineering (EES), Centres, ACCESS Linnaeus Centre.ORCID iD: 0000-0003-0177-1993
2008 (English)In: Journal of dynamical and control systems, ISSN 1079-2724, E-ISSN 1573-8698, Vol. 14, no 4, 571-593 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, the stabilization of quadratic-input nonlinear systems with bounded controls is considered. According to the type of quadratic-input forms, two cases, namely, positive definite and positive semi-definite, are considered. For the case of positive definiteness, a universal formula for bounded stabilizers is given via a known Lyapunov control function. For the case of positive semidefiniteness, a constructive parametrization of bounded stabilizers is proposed under the assumption that there exists a known Lyapunov control function with respect to a smaller control set than the admissible control set.

Place, publisher, year, edition, pages
Springer, 2008. Vol. 14, no 4, 571-593 p.
Keyword [en]
Quadratic-input nonlinear system, global stabilization, bounded, control, Lyapunov control function, feedback
National Category
Other Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-17912DOI: 10.1007/s10883-008-9052-xISI: 000260377200008Scopus ID: 2-s2.0-55149094072OAI: oai:DiVA.org:kth-17912DiVA: diva2:335957
Note

QC 20100525

Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Hu, Xiaoming

Search in DiVA

By author/editor
Hu, Xiaoming
By organisation
Optimization and Systems TheoryACCESS Linnaeus Centre
In the same journal
Journal of dynamical and control systems
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 67 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf